# SDR 07FDEA04616

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: ALC7390
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD ELEVATOR LWR SURFACE FOUND SEVERE CORROSION ON SKIN AND SUSPECT CORROSION UNDER SKIN.  REPAIRED AREA IAW SRM 55-10-00 FIG 7 VOL I.
